# SDR RAIA00704005

- Difficulty date: April 1, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,189 hours, 18,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5574 - STL - EMERGENCY LIGHT FLOOR STRIP AT ROW 11 OUT.  MAINTENANCE RESECURED WIRING TO FLOOR STRIPS AT ROW 11, OPS CHECK GOOD.
